# SDR HNAA2024032700212

- Difficulty date: March 3, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 51,743 hours, 49,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E025819 GALLEY LH OMEGA BEAM IS CRACKED ON SIDE WALL AFT OF FRAME 23.  REPAIRED CRACKED GALLEY LH OMEGA BEAM ON SIDE WALL AFT OF FRAME 23 IAW PIEDMONT EO1-53-24-0186 AND ETD2024-145-006724
